# SDR DL72S010867

- Difficulty date: May 29, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- Aircraft time: 60,053 hours, 44,840 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39854021
- Part serial: P2227
- Condition: Inoperative
- Location: Lt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF PRESSURIZATION IN FLT AT FL 330 CABIN ALT ROSE TO 13000.  MTC FOUND THE LT PACK FWD PACK VALVE INOP.  REPLACED SAME.
